# SDR COM11911

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Cond Unit
- Part number: 30005000053
- Condition: Defective
- Location: Lt Engine
- Part time: 6,220 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

LT PROPELLER AUTO FEATHER WILL NOT TEST.  REPLACED THE TORQUE SIGNAL CONDITIONER.
